# SDR F3LA2022101000128

- Difficulty date: October 6, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07824
- Aircraft time: 16,873 hours, 7,319 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT AN UNUSUAL ODOR IN THE MID-AFT AIRCRAFT.   PERFORMED INSPECTION OF CABIN FOR EVIDENSE OF ODOR OR SMOKE OR FUME. POST BORESCOPE INSPECTION OF THE NR 2 ENGINE. NO ODOR OR DEFECTS NOTED AT THIS TIME. TSM 71-00-00-810-892-A. ORIGINAL SUBMISSION DATE: 10/10/2022
